Translator Disclaimer
november 2020 Order boundedness of weighted composition operators on weighted Dirichlet spaces and derivative Hardy spaces
Qingze Lin, Junming Liu, Yutian Wu
Bull. Belg. Math. Soc. Simon Stevin 27(4): 627-637 (november 2020). DOI: 10.36045/j.bbms.190603

Abstract

In this paper, we completely characterize the order boundedness of weighted composition operators between different weighted Dirichlet spaces and different derivative Hardy spaces, which generalizes the previous works done by Sharma et al.

Citation

Download Citation

Qingze Lin. Junming Liu. Yutian Wu. "Order boundedness of weighted composition operators on weighted Dirichlet spaces and derivative Hardy spaces." Bull. Belg. Math. Soc. Simon Stevin 27 (4) 627 - 637, november 2020. https://doi.org/10.36045/j.bbms.190603

Information

Published: november 2020
First available in Project Euclid: 20 November 2020

MathSciNet: MR4177398
Digital Object Identifier: 10.36045/j.bbms.190603

Subjects:
Primary: ‎30H05, 30H25, 47B33

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 4 • november 2020
Back to Top